Tackle the symptoms of cold and flu, with Beechams Powders. Containing Asprin and Caffeine to relieve pain so you can carry on with your day. Beechams - Bossing colds since 1926.
Beechams Powders provide effective relief from cold and flu symptoms, with a combination of aspirin and caffeine. Beechams Powders contains two active ingredients. Asprin, which relieves pain, reduces inflammation and lowers temperature when you have a fever. And Caffeine acts as a mild stimulant. Simply mix the powder with a little water and stir before drinking.
Provides relief from the follow symptoms:
- aches and pains
- sore throat
Provides relief from mild to moderate pain such as:
- rheumatic pain
Please read enclosed leaflet carefully before taking this medicine.
How to take
- Mix the powder with a little water and stir before drinking.
- Adults and children aged 16 years and over: One powder to be taken every three to four hours as needed. Do not take more than six powders in any 24 hour period.
- Elderly patients should consult their doctor before taking this product as they are more prone to side effects.
- Do not use for more than 10 days for pain relief (or more than 3 days for fever). If you do not get better talk to your doctor.
Do not take:
- If you are allergic to aspirin, caffeine or to any of the other ingredients listed in the enclosed leaflet, or ever had an allergic response to painkillers
- If you have had asthma or shortness of breath in response to aspirin before
- If you suffer from high blood pressure or heart disease
- If you have ever had a stomach ulcer, perforation or bleeding of the stomach
- If you have ever had gout or a blood clotting disorder (e.g. haemophilia).
- If you suffer from liver or kidney problems.
Do not give to children under 16 years of age, unless your doctor tells you to. Keep out of the sight and reach of children.
Side effects relating to Beechams Powders for Cold and Flu:
Occasionally aspirin may bring on an asthma attack or tightening of the chest, or other hypersensitivity reactions eg: rash, runny nose or other skin reactions in susceptible individuals. People with sensitive stomachs may suffer irritation with bleeding. If you experience these, or any other undesirable effects, tell your pharmacist or doctor.
Each Powder contains: Aspirin 600 mg, Caffeine 50 mg
Also contains: Lactose, Maize Starch, Collodial Anyhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamate and spice flavour. For further information about lactose please see the 'check before you take beechams powders' section.